# SDR SWAA2014013124728

- Difficulty date: January 20, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 77,433 hours, 61,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 348.2, STRINGER 16L.  REPAIRED FRAME IAW ER & EA.
